Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have sleeping disorder, please suggest me

I am 32 yrs old ,female married with two kids. I used to be very active and thin before my marriage. I also used to have a god sleep of about 9 to 10hrs daily before my marriage. I was 53 kgs before my marraige.after marraige i suddenly started to put up and now I am 74kg. My mom is stout hereditrly also I have hypothyroid problem and i use 100mcg thyronorm daily.from past one year iam not able to sleep well.i feel very dull and thick under my skin I am not eating well but still my wont reduce. I cheked with my thyroid profile which was normal. I am not reducing and my eyes are burning these days . I am disturbed for every three hours of sleep.during night i cant sleep until 12 or one,though i dont sleep in afternoons.please help.also i dont have free motion daily in morning.
Asked On : Wed, 16 Dec 2009
Answers:  2 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for the question
You can recheck ( sometimes lab. error cant be excluded) the thyroid profile including T3, T4, TSH, and also check for FASTING BLOOD SUGAR and post prandial blood sugar and consult an endocrinologist. This may be hypothyorodism inadequately treated or coexisting Diavetes. But, importantly, hypothyoridism patients are more prone to develop depression the symptoms (like sleep problem, dullness. not having energy, weight gain.loss,) of which can overlap with hat of hypothyoridism. Also presence of depression, if not treated, will make the hypothyoridism treatment unsatisfactory. So ake a psychiatrist opinion too. along with diet and exercise. Wish you a good luck.
Answered: Tue, 5 Jul 2011
I find this answer helpful
  User's Response
Yes I agree thatyou are suffering wothout sleep and also the increase in weight with so many other problems so common to hypothyroid patients. First of all you must increase your thronorm to 1 1/2 tablets daily. Secondly check your bolood sugar for early diabetes that shows increase in weight early. Exercise will also help you. For sleep. you may consult a general physician or a Psychiatrist and tak some sedatives other than Alprozalam which many doctors will prescribe. It is the worst of all pills and will lead you to addiction. Avoid cabbage and fatty food.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor